zbMATH — the first resource for mathematics

Feuilletages orientés de surfaces: le problème de la section globale. (Oriented foliations of surfaces: The problem of global section). (French) Zbl 0635.57016
Nous nous intéressons aux propriétés transverses des feuilletages orientés des surfaces. En particulier, nous donnons des conditions équivalentes à l’existence d’une section globale, en étudiant les formes fermées transverses à l’aide de réseaux ferroviaires.
Reviewer: C.Danthony

57R30 Foliations in differential topology; geometric theory
57N05 Topology of the Euclidean \(2\)-space, \(2\)-manifolds (MSC2010)
57R50 Differential topological aspects of diffeomorphisms
Full Text: DOI Numdam EuDML
[1] C. DANTHONY, Réseaux ferroviaires et feuilletages orientés de surfaces, Thèse, Université Paris XI, 1986.
[2] A. FATHI, LAUDENBACH, V. POENARU, Travaux de Thurston sur LES surfaces, Astérisque, (1979), 66-67. · Zbl 0406.00016
[3] G. LEVITT, Pantalons et feuilletages de surfaces, Topology, 21 (1982), 9-33. · Zbl 0473.57014
[4] G. LEVITT, Feuilletages des surfaces, Ann. Inst. Fourier, 32-2 (1982), 179-217. · Zbl 0454.57015
[5] W. THURSTON, The geometry and topology of 3-manifolds, cours polycopié, Princeton University.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.